# SDR SIMA2020030621009

- Difficulty date: February 21, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 37,784 hours, 32,629 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: 12307751006
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF THE UPPER FUSELAGE WINDSHIELD CUTOUT IS CRACKED BY THE NUT PLATE.-C/A-REPAIRED RH SIDE WHINSHIELD CUT-OUT GRAB HANDLE IAW ERS-EM-5300-4064.
